# SDR CA160108004

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 82,020 hours
- Engine: Ge CF680C2A8
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: D43637
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WIRES LOCATED IN THE WHEEL WELL NEAR A CANISTER. THE WIRE ROUTING WAS TOO SLACK AND WITH TIME THE LOOSE PROTECTED WIRES GOT WORN OUT.
